Error Distributions on Large Entangled States with Non-Markovian Dynamics

Dara McCutcheon, Netanel H. Lindner, Terry Rudolph

Research output: Contribution to journalJournal articleResearchpeer-review

234 Downloads (Pure)

Abstract

We investigate the distribution of errors on a computationally useful entangled state generated via the repeated emission from an emitter undergoing strongly non-Markovian evolution. For emitter-environment coupling of pure-dephasing form, we show that the probability that a particular patten of errors occurs has a bound of Markovian form, and thus, accuracy threshold theorems based on Markovian models should be just as effective. Beyond the pure-dephasing assumption, though complicated error structures can arise, they can still be qualitatively bounded by a Markovian error model.
Original languageEnglish
JournalPhysical Review Letters
Volume113
Issue number26
ISSN0031-9007
DOIs
Publication statusPublished - 2014

Keywords

  • PHYSICS,
  • QUANTUM COMPUTERS
  • quant-ph cond-mat.mes-hall

Cite this